Perturbation of system of differential equations with a singular cone corresponding to a singular cycle with two separatrices
Differencialʹnye uravneniâ, Tome 31 (1995) no. 9, pp. 1584-1585
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1995_31_9_a22,
author = {V. P. Nozdracheva},
title = {Perturbation of system of differential equations with a singular cone corresponding to a singular cycle with two separatrices},
journal = {Differencialʹnye uravneni\^a},
pages = {1584--1585},
year = {1995},
volume = {31},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1995_31_9_a22/}
}
TY - JOUR AU - V. P. Nozdracheva TI - Perturbation of system of differential equations with a singular cone corresponding to a singular cycle with two separatrices JO - Differencialʹnye uravneniâ PY - 1995 SP - 1584 EP - 1585 VL - 31 IS - 9 UR - http://geodesic.mathdoc.fr/item/DE_1995_31_9_a22/ LA - ru ID - DE_1995_31_9_a22 ER -
%0 Journal Article %A V. P. Nozdracheva %T Perturbation of system of differential equations with a singular cone corresponding to a singular cycle with two separatrices %J Differencialʹnye uravneniâ %D 1995 %P 1584-1585 %V 31 %N 9 %U http://geodesic.mathdoc.fr/item/DE_1995_31_9_a22/ %G ru %F DE_1995_31_9_a22
V. P. Nozdracheva. Perturbation of system of differential equations with a singular cone corresponding to a singular cycle with two separatrices. Differencialʹnye uravneniâ, Tome 31 (1995) no. 9, pp. 1584-1585. http://geodesic.mathdoc.fr/item/DE_1995_31_9_a22/